# SDR P5CA9800216

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MIDFLAP COVE LIP PANEL AT OUTBD END CRACKED.  STOP DRILLED CRACK/INSTALLED FIBERGLASS OVERLAYS PRIMED AND PAINTED PER SRM 51-40-15 AND 51-24-11.
